| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that on (b)(6) 2019, an "err 121" and "call tech support" error was displayed on the receiver.No product or data was available for evaluation.Confirmation of the error icon and a probable cause could not be determined.No additional event or patient information is available.